MathSciNet Relay Station
MathSciNet bibliographic data
MR715696 12H05 (34A35)
Rubel, Lee A. Solutions of algebraic differential equations. J. Differential Equations 49 (1983), no. 3, 441–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement